Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Rational $\mathrm{SO}(2)$–equivariant spectra

David Barnes, J P C Greenlees, Magdalena Kędziorek and Brooke Shipley

Algebraic & Geometric Topology 17 (2017) 983–1020

We prove that the category of rational SO(2)–equivariant spectra has a simple algebraic model. Furthermore, all of our model categories and Quillen equivalences are monoidal, so we can use this classification to understand ring spectra and module spectra via the algebraic model.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

equivariant spectra, model categories, right Bousfield localization, algebraic models, ring spectra
Mathematical Subject Classification 2010
Primary: 55N91, 55P42, 55P60
Received: 13 November 2015
Revised: 14 July 2016
Accepted: 19 October 2016
Published: 14 March 2017
David Barnes
Pure Mathematics Research Centre
Queen’s University Belfast
University Road
United Kingdom
J P C Greenlees
School of Mathematics and Statistics
University of Sheffield
The Hicks Building
S3 7RH
United Kingdom
Magdalena Kędziorek
École Polytechnique Fédérale de Lausanne
CH-1015 Lausanne
Brooke Shipley
Department of Mathematics, Statistics and Computer Science
University of Illinois at Chicago
508 SEO m/c 249
851 S. Morgan Street
Chicago, IL 60607-7045
United States